File Download

There are no files associated with this item.

  Links for fulltext
     (May Require Subscription)
Supplementary

Article: Maximum likelihood estimates of recombination fractions under restrictions for family data with multiple offspring

TitleMaximum likelihood estimates of recombination fractions under restrictions for family data with multiple offspring
约束下多子女家系数据重组率的最大似然估计
Authors
KeywordsConstrained parameter problems
Linkage analysis
Recombination fraction
Restricted EM algorithm
Issue Date2010
PublisherScience China Press. The Journal's web site is located at http://math.scichina.com/chinese
Citation
中国科学数学, 2010, v. 40 n. 10, p. 971-984 How to Cite?
Scientia Sinica Mathematica, 2010, v. 40 n. 10, p. 971-984 How to Cite?
AbstractThis paper discusses the estimation problem of recombination fractions under some natural inequality restrictions in phase-unknown triple backcross population. We consider the offspring phenotype classification of multiple offspring family, and present an explicit formula of the number of the offspring phenotype classification. We then adopt the restricted expectation-maximization (REM) algorithm to estimate the two-locus recombination fractions based on the data of phenotype classification. Simulation studies show that the REM algorithm outperforms unrestricted method, and validate that family with more offspring can provide more linkage information. 本文针对相型信息未知的三回交家系,讨论了在自然的序约束下重组率的估计问题. 考虑了多 后代数据的后代表型分类问题, 给出了后代表型分类数的一个具体公式. 基于表型分类所得数据,采 用约束EM 算法(REM) 估计了两位点重组率. 鉴于交换干扰的存在可能会影响到基因定位的精度, 基 于该估计, 进一步考虑了有关生物体基因组中交换干扰的统计推断问题. 实例和模拟研究均显示REM 算法要优于无约束算法, 并证实了多后代家庭会提供更多连锁信息这一观点.
Persistent Identifierhttp://hdl.handle.net/10722/137545
ISSN

 

DC FieldValueLanguage
dc.contributor.authorZhou, Yen_US
dc.contributor.authorHan, GNen_US
dc.contributor.authorShi, NZen_US
dc.contributor.authorFung, TWKen_US
dc.contributor.authorGuo, JHen_US
dc.date.accessioned2011-08-26T14:27:41Z-
dc.date.available2011-08-26T14:27:41Z-
dc.date.issued2010en_US
dc.identifier.citation中国科学数学, 2010, v. 40 n. 10, p. 971-984zh_HK
dc.identifier.citationScientia Sinica Mathematica, 2010, v. 40 n. 10, p. 971-984-
dc.identifier.issn1674-7216-
dc.identifier.urihttp://hdl.handle.net/10722/137545-
dc.description.abstractThis paper discusses the estimation problem of recombination fractions under some natural inequality restrictions in phase-unknown triple backcross population. We consider the offspring phenotype classification of multiple offspring family, and present an explicit formula of the number of the offspring phenotype classification. We then adopt the restricted expectation-maximization (REM) algorithm to estimate the two-locus recombination fractions based on the data of phenotype classification. Simulation studies show that the REM algorithm outperforms unrestricted method, and validate that family with more offspring can provide more linkage information. 本文针对相型信息未知的三回交家系,讨论了在自然的序约束下重组率的估计问题. 考虑了多 后代数据的后代表型分类问题, 给出了后代表型分类数的一个具体公式. 基于表型分类所得数据,采 用约束EM 算法(REM) 估计了两位点重组率. 鉴于交换干扰的存在可能会影响到基因定位的精度, 基 于该估计, 进一步考虑了有关生物体基因组中交换干扰的统计推断问题. 实例和模拟研究均显示REM 算法要优于无约束算法, 并证实了多后代家庭会提供更多连锁信息这一观点.zh_HK
dc.languagechien_US
dc.publisherScience China Press. The Journal's web site is located at http://math.scichina.com/chineseen_US
dc.relation.ispartof中国科学数学zh_HK
dc.relation.ispartofScientia Sinica Mathematica-
dc.subjectConstrained parameter problems-
dc.subjectLinkage analysis-
dc.subjectRecombination fraction-
dc.subjectRestricted EM algorithm-
dc.titleMaximum likelihood estimates of recombination fractions under restrictions for family data with multiple offspringen_US
dc.title约束下多子女家系数据重组率的最大似然估计zh_HK
dc.typeArticleen_US
dc.identifier.emailFung, TWK: wingfung@hku.hken_US
dc.identifier.authorityFung, TWK=rp00696en_US
dc.identifier.doi10.1360/012007-482-
dc.identifier.hkuros189467en_US
dc.identifier.volume40en_US
dc.identifier.issue10en_US
dc.identifier.spage971en_US
dc.identifier.epage984en_US
dc.publisher.placeChina-

Export via OAI-PMH Interface in XML Formats


OR


Export to Other Non-XML Formats